# SDR CALA2017082802925

- Difficulty date: August 28, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 8,331 hours, 797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMERGENCY FLASHLIGHT INOP REPLACED FLASHLIGHT BATTERY. OPS CK GOOD.
